# SDR DALA2022111507382

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 90,581 hours, 39,790 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 3R + 1R DOOR IS STUCK + CANNOT OPEN FROM INSIDE. CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF 3R + 1R TO REALIGN DOOR LATCH MECHANISM. REF B757 AMM 52-11. OPS CK GOOD. (9129454)
